# SDR AALA202009089028

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST EMERGENCY POWER SUPPLY UNIT ASSEMBLY FORWARD AREA (1EA) AND AFT AREA IN PASSENGER CABIN  (1EA). REPLACEMENT OF THE EMERGENCY POWER SUPPLY UNIT (AALA202009069012) 10WL AND BATTERY PER AMM 33-51-38-400-001-A AND AMM 33-51-38-400-002-A.
